Toxic epidermal necrolysis with extensive mucosal erosions of the gastrointestinal and respiratory tracts.

@article{Roupe1986ToxicEN,
  title={Toxic epidermal necrolysis with extensive mucosal erosions of the gastrointestinal and respiratory tracts.},
  author={G{\"o}sta Roupe and M Ahlm{\'e}n and Bj{\"o}rn Fagerberg and Madis Suurk{\"u}la},
  journal={International archives of allergy and applied immunology},
  year={1986},
  volume={80 2},
  pages={145-51}
}
Toxic epidermal necrolysis with epidermal shedding over almost the entire body occurred in a patient with classical rheumatoid arthritis treated with sulindac, penicillamine and a combination analgesic containing paracetamol and chlormezanone. Erosions in the lower respiratory tract and the intestine contributed to a lethal outcome of the disease and showed a microscopical picture similar to that of the skin involved. The histopathological picture of these extracutaneous lesions have been only… CONTINUE READING

Similar Papers

Loading similar papers…